MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AUTOCAT 2; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AUTOCAT 2; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0400
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use on a patient, "the pump keeps ringing and cannot work in the early morning.According to the engineer's guidance, turn off the battery switch and restore the pump to normal.After 10 minutes, the device reappeared with a black screen and a long beep alarm, making it unable to function.The engineer determined that there was a problem with the battery module".The issue was resolved but exchanging the pump for another.No patient harm or injury.No medical intervention necessary.Per the customer, the patient status is reported as "unknown".
 
Additional Manufacturer Narrative
(b)(4) other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint of "black screen and a long beep alarm" is not able to be confirmed.The product was not returned for investigation.According to the event details, the battery issue was resolved by charging the battery.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
AUTOCAT 2
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18476895
Report Number3010532612-2024-00034
Device Sequence Number6407586
Product Code DSP
UDI-Device Identifier30801902051722
UDI-Public30801902051722
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAP-0400
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer02/09/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown